# SDR ZZDA2011200

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/W EXIT EMERGENCY LIGHT AT FLOOR WILL NOT ILLUMINATE BOTH SIDES AFT EXIT.  REPLACED POWER SUPPLY AT STA 803 OPS CK GOOD REF AMM 33-51.
